Alert archive / Massachusetts / Gale Watches in 2016
Gale Watch 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Jan 15, 2016, 2:46 PM EST. It took effect at Jan 16, 2016, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 2:46 PM EST (19:46 UTC)
- In effect from
- Jan 16, 2016, 10:00 AM EST
- Expired
- Jan 16, 2016, 3:30 AM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
485 WHUS71 KBOX 151946 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 246 PM EST FRI JAN 15 2016 ANZ254-255-160400- /O.NEW.KBOX.GL.W.0004.160116T1500Z-160116T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 246 PM EST FRI JAN 15 2016 ...GALE WARNING IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-160400- /O.NEW.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/ /O.NEW.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/ CAPE COD BAY-NANTUCKET SOUND- 246 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ233>235-237-160400- /O.NEW.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 246 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST SATURDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-256-160400- /O.NEW.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 246 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
405 WHUS71 KBOX 160227 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 927 PM EST FRI JAN 15 2016 ANZ256-161030- /O.UPG.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/ /O.EXB.KBOX.GL.W.0004.160116T1000Z-160116T1900Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 927 PM EST FRI JAN 15 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ254-255-161030- /O.CON.KBOX.GL.W.0004.160116T1500Z-160116T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 927 PM EST FRI JAN 15 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-161030- /O.CON.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/ /O.CON.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/ CAPE COD BAY-NANTUCKET SOUND- 927 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 AM EST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ233>235-237-161030- /O.CON.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 927 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-161030- /O.CON.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 927 PM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
319 WHUS71 KBOX 160830 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 330 AM EST SAT JAN 16 2016 ANZ231-232-161630- /O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/ /O.EXB.KBOX.GL.W.0004.160116T1200Z-160116T2200Z/ /O.UPG.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/ CAPE COD BAY-NANTUCKET SOUND- 330 AM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233-234-161630- /O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/ /O.EXB.KBOX.GL.W.0004.160116T1100Z-160116T1800Z/ VINEYARD SOUND-BUZZARDS BAY- 330 AM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-161630- /O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/ /O.EXB.KBOX.GL.W.0004.160116T1100Z-160116T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 330 AM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-161630- /O.UPG.KBOX.SC.Y.0007.000000T0000Z-160117T0000Z/ /O.EXB.KBOX.GL.W.0004.160116T1200Z-160116T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 330 AM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ254-255-161630- /O.EXT.KBOX.GL.W.0004.160116T1100Z-160116T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 330 AM EST SAT JAN 16 2016 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ256-161630- /O.CON.KBOX.GL.W.0004.160116T1000Z-160116T1900Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 330 AM EST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-161630- /O.EXB.KBOX.SC.Y.0007.160116T1100Z-160116T1800Z/ BOSTON HARBOR-NARRAGANSETT BAY- 330 AM EST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-161630- /O.EXT.KBOX.SC.Y.0007.000000T0000Z-160116T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 330 AM EST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Jan 15, 9:17 AM EST, 5 hours 29 minutes earlier.
Area forecast discussion, Jan 15, 9:17 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 917 AM EST FRI JAN 15 2016 .SYNOPSIS... A WEAK WARM FRONT WILL MOVE ACROSS THE REGION TODAY. A COASTAL STORM WILL BRING MAINLY RAIN TO MUCH OF S NEW ENGLAND LATE FRIDAY NIGHT INTO SATURDAY MORNING...WITH A RISK FOR A PERIOD OF FREEZING AND/OR SNOW FOR WESTERN AND INTERIOR NORTHERN MASSACHUSETTS. LOW PRESSURE MOVING OUT OF THE GREAT LAKES LATE SUNDAY WILL BRING LIGHT SNOW ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. THIS WILL USHER IN ARCTIC AIR AND BLUSTERY WINDS MONDAY NIGHT THROUGH THURSDAY. THE COLDEST AIR SO FAR THIS SEASON IS FORECAST...AS TEMPERATURES RUN UP TO 10 DEGREES BELOW SEASONAL NORMALS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 915 AM UPDATE... MID LEVEL CLOUDINESS WERE ENTRENCHED ACROSS MUCH OF SOUTHERN NEW ENGLAND AT MID MORNING. THIS IN ASSOCIATION WITH A WEAK WARM FRONT LIFTING NORTH ACROSS THE REGION. WE SHOULD SEE PARTIAL SUNSHINE DEVELOP FOR SEVERAL HOURS SOUTH THE MA TURNPIKE BY AFTERNOON. TO THE NORTH OF THE PIKE...MID LEVEL CLOUDINESS WILL LIKELY HANG TOUGH FOR MUCH OF THE AFTERNOON BUT CAN NOT RULE OUT A PEEK OR TWO OF SUNSHINE. HIGH TEMPS WILL MAINLY BE IN THE UPPER 30S AND LOWER 40S ACROSS MOST OF THE REGION. IT MAY END UP A FEW DEGREES COOLER WITH HIGHS IN THE MIDDLE 30S ACROSS FAR NORTHERN MA...WHERE CLOUDS WILL PERSIST MUCH OF THE DAY. WINDS WILL BE RATHER LIGHT...SO NOT A BAD DAY FOR MID JANUARY STANDARDS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... *** A PERIOD OF FREEZING RAIN IS LIKELY ACROSS INTERIOR N AND W MA LATE TONIGHT AND EARLY SAT *** SOUTHERN STREAM SHORTWAVE INITIATES CYCLOGENESIS OFF THE MID ATLC COAST TONIGHT WITH DEEPENING LOW TRACKING S OF NEW ENGLAND SAT MORNING. HOWEVER...THERE IS SPREAD AMONG THE GUIDANCE REGARDING THE TRACK AND INTENSITY OF THE LOW AS THIS IS A COMPLEX SET UP AND MODELS ARE STRUGGLING WITH INTERACTION OF NORTHERN AND SOUTHERN STREAMS. NAM IS STRUGGLING RESOLVING THE MULTIPLE SHORTWAVES MOVING THROUGH THE FLOW AND IS A WESTERN OUTLIER AND WAS NOT CONSIDERED. ECMWF IS LIKELY TOO STRONG WITH SFC LOW SO WIND AND QPF LIKELY OVERDONE. GFS TRACK/INTENSITY LOOKS REASONABLE AND LEANED FORECAST IN THIS DIRECTION...BUT ADJUSTED TRACK A BIT FURTHER WEST GIVEN CLUSTERING OF GEFS MEMBERS CLOSER TO THE BENCHMARK. EXPECT HEAVIEST PRECIP TO REMAIN OFFSHORE WITH QPF 0.25 TO 0.50" ACROSS SNE...HEAVIER AMOUNTS SE NEW ENG. TIMING OF PRECIP WILL BE WELL AFTER MIDNIGHT AS THERE IS SOME DRY AIR TO OVERCOME. PRIMARY LOW MOVING ACROSS THE GT LAKES WILL ERODE DEEP COLD AIR IN ADVANCE OF THE COASTAL STORM...WITH SOUNDINGS SHOWING DECENT WARMING BELOW 850 MB...SO PTYPE WILL BE MAINLY RAIN WITH THIS STORM. EXCEPTION WILL BE ACROSS FAR NW MA WHERE COLUMN MAY BE MARGINALLY COLD ENOUGH LATE TONIGHT WITH NEAR ISOTHERMAL PROFILE NEAR 0C FOR A PERIOD OF SNOW WITH LOW PROB FOR MINOR ACCUM OF AN INCH OR 2. OF GREATER CONCERN IS POTENTIAL FOR A PERIOD OF FREEZING RAIN LATE TONIGHT INTO EARLY SAT FOR INTERIOR MA WEST OF I-495 AND N OF THE MASS PIKE TO THE E SLOPES OF THE BERKSHIRES. COLD AIR DAMMING SIGNATURE NOTED WITH SFC RIDGING NOSING DOWN FROM THE MARITIMES AND HI-RES GUIDANCE KEEPING SHALLOW COLD AIR NEAR THE GROUND AS PRECIP MOVES IN LATER TONIGHT. HELD OFF ON ADVISORY AFTER COLLABORATION WITH ALY/GYX...BUT CONFIDENCE IS ABOVE AVERAGE THAT AN ADVISORY WILL EVENTUALLY BE NEEDED. ANY FREEZING RAIN OR SNOW FAR NW MA WILL BECOME ALL RAIN AFT 12Z AS TEMPS RISE ABOVE FREEZING. STORM IS PROGRESSIVE SO RAIN WILL BE TAPERING OFF 15-18Z FROM SW TO NE...WITH THE AFTERNOON MAINLY DRY ON SAT. PARTIAL CLEARING MAY DEVELOP LATE SAT CT VALLEY. SOMEWHAT MILD IN THE AFTERNOON WITH TEMPS CLIMBING INTO THE UPPER 30S TO MID 40S WITH SOME UPPER 40S CAPE/ISLANDS. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... HIGHLIGHTS... * WEAK LOW PRESSURE WILL BRING LIGHT SNOW SUNDAY NIGHT INTO MONDAY * ARCTIC AIRMASS WILL PUSH ACROSS THE NORTHEAST...LINGERING THROUGH MOST OF NEXT WEEK * TEMPERATURES WILL RUN UP TO 10 DEGREES BELOW SEASONAL NORMALS * BLUSTERY W TO NW WINDS AND LOW WIND CHILL VALUES THROUGH AT LEAST MID WEEK OVERVIEW... MOST OF THE OPERATIONAL MODEL SUITE IN RATHER GOOD AGREEMENT ALONG WITH THE ENSEMBLES THIS FORECAST CYCLE. HOWEVER...SOME NOTABLE DIFFERENCES SEEN ON THE 00Z RUNS. FIRST...LOOKED LIKE THE 00Z EC WENT TOO DEEP AND CLOSER TO THE COAST WITH MID ATLC LOW MOVING CLOSE TO 40N/70W BENCHMARK AROUND 12Z SAT WHILE OTHER MODELS AND ENSEMBLES CONTINUE WITH WEAKER SYSTEM FURTHER OFFSHORE. SECONDLY...THE 00Z GFS TRYING TO DEVELOP A SOMEWHAT STRONGER SHORT WAVE IN THE FAST UPPER FLOW BEGINNING WED NIGHT...WHICH TRIES TO BRING WEAK LOW PRES IN THE FLOW. LEANED TOWARD 00Z EC AND ENSEMBLES...WHICH CONTINUED THE LONG WAVE NW FLOW AND AMPLIFIED HIGH PRES TO THE W OF THE REGION. BOTH OF THESE WERE DISCOUNTED...AND LEANED TOWARD THE REMAINDER OF THE MODEL SUITE AS WELL AS ENSEMBLES FOR THIS FORECAST. OVERALL...EXPECT A PERIOD OF LIGHT SNOW AS WEAK LOW PRES MOVES ACROSS SUNDAY NIGHT INTO MIDDAY MONDAY. H5 CUTOFF LOW PRES/COLD POOL OF ARCTIC AIR WILL THEN PUSH INTO THE NORTHEAST. WILL KEEP A DRY...COLD NW UPPER FLOW IN PLACE ACROSS THE REGION THROUGH THURSDAY. DETAILS... SATURDAY NIGHT AND SUNDAY... EXPECT DRY CONDITIONS AS LOW PRES EXITS EARLY SAT NIGHT. W-NW WINDS IN PLACE AS WEAK HIGH PRES BUILDS ACROSS. HIGHS ON SUNDAY WILL BE CLOSE TO SEASONAL NORMALS...MAINLY IN THE UPPER 20S TO MID TO UPPER 30S. CLOUDS WILL INCREASE SUNDAY AFTERNOON ACROSS THE REGION. LARGE CUTOFF H5 LOW PRES/COLD POOL MOVES SE ACROSS THE GREAT LAKES...WRAPPING A SHORT WAVE AROUND IT. THIS WILL APPROACH BY SUN EVENING. SUNDAY NIGHT AND MONDAY... UPPER LOW AND SURFACE REFLECTION WILL WORK E ACROSS NY STATE INTO THE REGION SUN NIGHT...WITH LIGHT SNOW MOVING IN BY MIDNIGHT ACROSS THE REGION. FAST FLOW ALOFT CONTINUES...SO WILL SEE THE LIGHT SNOW BEGIN TO TAPER OFF DURING MON AFTERNOON. NOT A LOT IN THE WAY OF QPF WITH THIS SYSTEM...MAINLY AROUND 0.1 INCHES. CONTINUES TO LOOK LIKE A LIGHT SNOW EVENT. AS THE ARCTIC FRONT MOVES ACROSS...W-NW WINDS WILL BECOME GUSTY AS H85 TEMPS DROP TO -16C TO -19C BY LATE MON. EXPECTING HIGHS TO ONLY REACH THE UPPER TEENS TO MID 20S ACROSS THE HIGHER INLAND TERRAIN RANGING TO THE MID 30S ACROSS CAPE COD AND THE ISLANDS. MONDAY NIGHT THROUGH THURSDAY... ARCTIC AIRMASS WILL ONLY SLIGHTLY MODIFY AS IT REMAINS ACROSS THE NORTHEAST THROUGH MOST IF NOT ALL OF THIS PERIOD. WILL SEE NW FLOW ALOFT CONTINUE ACROSS THE NORTHEAST THROUGH AT LEAST WEDNESDAY. AS MENTIONED ABOVE...SOME QUESTIONS ON TIMING OF FEATURES BEYOND WEDNESDAY...BUT HAVE KEPT MAINLY DRY CONDITIONS IN PLACE. THE BIG FEATURES DURING THIS PERIOD WILL BE THE COLD AND WIND. HIGHS ON TUE-THU LOOK TO RUN ABOUT 5 TO 10 DEGREES BELOW SEASONAL NORMALS...TOPPING OFF ONLY IN THE 20S FOR ALL LOCATIONS EXCEPT THE ISLANDS ON TUESDAY...THEN ONLY SLIGHTLY WARMER WED AND THU. ANOTHER ISSUE WILL BE THE WIND CHILLS ESPECIALLY ON MON AND TUE NIGHTS. READINGS LOOK TO DROP TO -5 TO -10 ACROSS CENTRAL AND WESTERN AREAS AND THE SINGLE DIGITS ACROSS THE COASTAL PLAIN MONDAY NIGHT...THEN FROM JUST BELOW ZERO WELL INLAND TO AROUND 10 ACROSS THE ISLANDS TUESDAY NIGHT. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH SATURDAY/ ... TODAY...MODERATE TO HIGH CONFIDENCE. MAINLY VFR CONDITIONS DESPITE MID LEVEL CLOUDINESS. SOME MARGINAL MVFR CIGS MAY WORK INTO THE REGION BY LATE AFTERNOON/EARLY EVENING. TONIGHT...MODERATE CONFIDENCE. MVFR LOWERING TO IFR-LIFR LATE. -RA AFTER MIDNIGHT WITH POSSIBLE -FZRA OVER INTERIOR N MA. SATURDAY...MODERATE CONFIDENCE. IFR/LIFR WITH RAIN AND FOG. POCKETS OF FZRA NEAR NH BORDER EARLY. RAIN ENDING BY MIDDAY FROM SW TO NE. CONDITIONS POSSIBLY IMPROVING TO VFR LATE IN THE DAY IN THE CT VALLEY. KBOS TERMINAL...MODERATE TO HIGH CONFIDENCE. MAINLY VFR CONDITIONS THROUGH THE AFTERNOON...BUT MAY SEE SOME MARGINAL MVFR CIGS BY EARLY EVENING. IFR LIKELY DEVELOPING LATER TONIGHT. PTYPE ALL RAIN. KBDL TERMINAL...MODERATE CONFIDENCE. CIGS LOWERING THIS AFTERNOON WITH IFR LIKELY DEVELOPING LATER TONIGHT. PTYPE MAINLY RAIN BUT LOW PROB OF SOME FZRA LATE TONIGHT. OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/... SATURDAY NIGHT AND SUNDAY...MODERATE TO HIGH CONFIDENCE. VFR. W WINDS GUSTING TO AROUND 20 KT ALONG THE IMMEDIATE COAST. SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. VFR TO START SUNDAY NIGHT. CONDITIONS LOWER MVFR-IFR CIGS/VSBYS IN -SN BY AROUND MIDNIGHT...CONTINUING THROUGH MONDAY MORNING. CIGS/VSBY SHOULD IMPROVE TO VFR FROM W-E MON AFTERNOON. W-NW WINDS INCREASE DURING MONDAY...UP TO 15-25 KT WITH GUSTS UP TO 25-30 KT. EXPECT HIGHEST WINDS ALONG THE COAST. MONDAY NIGHT AND TUESDAY...MODERATE CONFIDENCE. VFR. W-NW WINDS GUSTING TO 25-30 KT ALONG THE COAST. MAY SEE LOCAL MVFR CIGS/VSBYS IN SPOTTY OCEAN EFFECT SNOW SHOWERS ACROSS PORTIONS OF OUTER CAPE COD AND NANTUCKET. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH SATURDAY/... TODAY...HIGH CONFIDENCE. WINDS BECOMING LIGHT SE WITH SEAS BELOW SMALL CRAFT CRITERIA. TONIGHT...MODERATE CONFIDENCE. INCREASING ELY WINDS AFTER MIDNIGHT...BUT BELOW SCA. RAIN OVERSPREADS THE WATERS AFTER MIDNIGHT FROM SW TO NE WITH REDUCED VSBYS. SATURDAY...LOW CONFIDENCE ON WIND SPEEDS WHICH WILL BE DEPENDENT ON TRACK/INTENSITY OF COASTAL STORM. A PERIOD OF SCA NE WINDS POSSIBLE BECOMING NW IN THE AFTERNOON. POOR VSBYS IN RAIN AND FOG IN THE MORNING...GRADUALLY IMPROVING IN THE AFTERNOON. OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...MODERATE CONFIDENCE. SATURDAY NIGHT AND SUNDAY... NW WINDS WILL GUST UP TO 25 MAINLY ON THE OPEN WATERS SAT NIGHT...THEN SHOULD DIMINISH SUNDAY. SEAS BUILD UP TO 5-8 FT ON THE OPEN WATERS INTO THE OPEN S SOUNDS SAT NIGHT...THEN SUBSIDE BELOW 5 FT EXCEPT ON THE FAR SE OUTER WATERS ON SUNDAY. SUNDAY NIGHT AND MONDAY... W-NW WINDS AT 15 KT OR LESS EARLY SUN NIGHT...THEN INCREASE WITH GUSTS UP TO 25 KT ON THE SOUTHERN OUTER WATERS TOWARD DAYBREAK. WINDS CONTINUE TO INCREASE...WITH GUSTS TO GALE FORCE ON THE OUTER WATERS MON AFTERNOON. SEAS BUILD UP TO 5-9 FT DURING THE DAY ON THE OPEN WATERS. VSBY RESTRICTIONS IN LIGHT SNOW LATE SUN NIGHT THROUGH MOST OF MONDAY. FREEZING SPRAY WILL LIKELY DEVELOP ON THE EASTERN NEAR SHORE WATERS BY MON AFTERNOON. MONDAY NIGHT AND TUESDAY... NW WINDS CONTINUE GUSTING TO 35 KT ON THE OUTER WATERS THROUGH THE PERIOD. SEAS REMAIN AOA 5 FT ACROSS THE OPEN WATERS. OCEAN EFFECT SNOW SHOWERS AND LIGHT FREEZING SPRAY POSSIBLE. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...KJC/EVT NEAR TERM...FRANK SHORT TERM...KJC LONG TERM...EVT AVIATION...FRANK/KJC/EVT MARINE...KJC/EVT
Hazardous weather outlook, Jan 15, 4:13 AM EST, 10 hours 33 minutes before
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
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 2:46 PM EST | Gale Warning | BOX | 26 hr | |
| Jan 15, 2:46 PM EST | Small Craft Advisory | BOX | 38 hr | |
| Jan 15, 3:19 PM EST | Winter Weather Advisory | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Worcester | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.